# SDR FDEA201003301027

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A2557066920000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A CRACKED SUPPORT BRACKET AT FRAME 38.2, RT SIDE AND AFT SIDE OF THE BULKHEAD WALL UPPER MOUNT TRIM.  REMOVED CRACKED BRACKET IAW SRM 51-72-10, PARA A, PG 2.  FABRICATED NEW BRACKET IAW DWG A25370669.  ALODINED BRACKET IAW SRM 51-21-10, PG 1.  PRIMED AND PAINTED BRACKET IAW SRM 51-23-10, PG 1.  INSTALLED BRACKET IAW SRM 51-72-10, PARA 6, PG 2.
